# SDR YENA2020122200626

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 62,027 hours, 22,278 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Part number: 180729101
- Part serial: W1862767
- Condition: Failed
- Location: Entertain Sys
- Part time: 3,436 hours, 1,311 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1532, CTG-JFK.  DIVERTED TO FLL.  EMERGENCY DECLARED.  BURNING ELECTRICAL ODOR REPORTED BY ALL INFLIGHT, DIVERT TO FLL/ROWS 17-22, BETWEEN ROWS 17-22.  NO OVERWEIGHT LAND/NO ABNORMAL CONDITIONS.  ACCOMPLISHED CHPT 5 INSP, PER AMM 05-50-00-810-831-A TYPE 10.  SOURCE OF SMELL IS COMING FROM LTV EQUIPMENT.  FOUND ELEC BURNING SMELL FROM LTV SEAT POWER BOX 13DEF & 16DEF.  CABIN CREW REPORTS SMELL RANGE FROM ROWS 12-22.  ALLOWED FOR IFE SYSTEM TO BE ENERGIZED FOR 45 MINS, NO ODORS DETECTED.  CLEAR PLASTIC PHONE SCREEN PROTECTOR WAS FOUND OVER SEAT POWER BOX FAN AT 16RT WHEN PERFORMING INSPECTION OF IFE INSEAT CABLING/DISCONNECTS FROM ROWS 12-22RT.  R & R SPB AT 16RT AS PRECAUTION.
